A1 Journal article – refereed
On Lindenmayerian algebraic sequences




List of Authors: Honkala J
Publisher: ELSEVIER SCIENCE BV
Publication year: 1997
Journal: Theoretical Computer Science
Journal name in source: THEORETICAL COMPUTER SCIENCE
Journal acronym: THEOR COMPUT SCI
Volume number: 183
Issue number: 1
Number of pages: 12
ISSN: 0304-3975

Abstract
We define and study Lindenmayerian algebraic sequences. These sequences are a generalization of algebraic sequences, k-regular sequences and automatic sequences.


Internal Authors/Editors

Last updated on 2019-19-07 at 14:58